# SDR SWAA2015070841579

- Difficulty date: June 12, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 42,611 hours, 29,026 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5971109
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT TRACK CORRODED BETWEEN BS 992 - 1022, BETWEEN LONGERON 27R - 28R.  R & R TRACK IAW DWG.
